# SDR HNAA2024051400366

- Difficulty date: April 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E032464 CENTER OMEGA BEAM GUSSET AROUND NUTPLATE HOLE AT FR-39 HAS CORROSION.  REMOVED AND REPLACED CENTER OMEGA BEAM GUSSET IAW EMB 145 SRM 51-40-02
